MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU1350858
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.Device not returned.
 
Event or Problem Description
It was reported that during a stent placement procedure in the left common iliac artery via ipsilateral retrograde approach, the catheter allegedly got stuck in the tortuous external iliac artery during advancement and the stent came off from the delivery system.The procedure was completed by using another device.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.However, the device history record review was performed for the reported lot number and this lot met all release criteria.Investigation summary: the device was not returned for evaluation.However review of two fluoroscopy images supplied, appeared to show a non-deployed stent in the left pelvis.It does not appear that there was wire access or that the stent was within a sheath.The result of the investigation is confirmed for the reported stent dislodgment issue.The definitive root cause for the reported stent dislodgment issue could not be determined based upon the available information received from the field communications and images review.Labeling review: the instruction for use for the lifestream product was reviewed and contains the following information relevant to the reported event: warnings: should excessive resistance be felt at any time during the insertion process, do not force passage.Attempts to retract the covered stent into the sheath/guiding catheter may result in dislodgement and embolization of the covered stent.Maintain guidewire placement across the lesion and withdraw the endovascular system only until the proximal end of the covered stent is aligned with the tip of the sheath/guiding catheter.Do not attempt to remove an unexpanded covered stent through the sheath/guiding catheter.Remove the sheath/guiding catheter and endovascular system as a single unit.Attempting to remove an unexpanded covered stent by pulling it back into the sheath/guiding catheter may result in stent dislodgement.Precautions: crossing the implant with catheters or other adjunct devices can result in covered stent dislodgement or damage.Store in a cool and dry place.Keep away from sunlight.Directions for use: 5.Inspect the covered stent for adherence to the balloon and centered placement in relation to the balloon marker bands.If the covered stent is not centered and/or does not firmly adhere to the balloon, do not use.13.Advance the endovascular system over the guidewire into the introducer sheath.14.Further advance the endovascular system to the target treatment site within the introducer sheath and position the covered stent across the lesion.Verify that the covered stent is still centered within the balloon marker bands.Slowly retract the introducer sheath / guiding catheter while maintaining the position of the covered stent.Ensure the introducer sheath is retracted far enough to not compromise the balloon expansion and covered stent release.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13730251
Report Number9616666-2022-00047
Device Sequence Number17266722
Product Code PRL
UDI-Device Identifier05391522081239
UDI-Public(01)05391522081239
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU1350858
Device Catalogue NumberLSMU1350858
Device Lot NumberCMFT0037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date03/11/2022
Supplement Report FDA Received Date04/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown